Alert archive / Arizona / Wind Advisories in 2008
Wind Advisory 16, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Jun 3, 2008, 2:59 PM MST for 5 counties in Arizona. It took effect at Jun 4, 2008, 10:00 AM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2008, 2:59 PM MST (21:59 UTC)
- In effect from
- Jun 4, 2008, 10:00 AM MST
- Expired
- Jun 5, 2008, 12:00 AM MST
- In force
- 14 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3109 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 032159 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 259 PM MST TUE JUN 3 2008 AZZ004>007-009>017-039-040-040700- /O.NEW.KFGZ.WI.Y.0016.080604T1700Z-080605T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI 259 PM MST TUE JUN 3 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MST WEDNESDAY. A STORM SYSTEM WILL APPROACH THE STATE WEDNESDAY...BRINGING STRONG SOUTHWEST WINDS FROM LATE MORNING THROUGH THE EVENING HOURS. SUSTAINED WINDS FROM 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE EXPECTED. THE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND...ESPECIALLY OVER THE LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ008-018-037-038-040700- /O.NEW.KFGZ.WI.Y.0016.080604T1700Z-080605T0400Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 259 PM MST TUE JUN 3 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MST WEDNESDAY. A STORM SYSTEM WILL APPROACH THE STATE WEDNESDAY...BRINGING STRONG SOUTHWEST WINDS FROM LATE MORNING THROUGH THE EVENING HOURS. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 40 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ JJ
6 follow-up statements
000 WWUS75 KFGZ 040507 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1007 PM MST TUE JUN 3 2008 AZZ004>007-009>017-039-040-041315- /O.CON.KFGZ.WI.Y.0016.080604T1700Z-080605T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI 1007 PM MST TUE JUN 3 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MST WEDNESDAY. A STORM SYSTEM WILL APPROACH THE STATE WEDNESDAY...BRINGING STRONG SOUTHWEST WINDS FROM LATE MORNING THROUGH THE EVENING HOURS. SUSTAINED WINDS FROM 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE EXPECTED. THE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND... ESPECIALLY OVER THE LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ008-018-037-038-041315- /O.CON.KFGZ.WI.Y.0016.080604T1700Z-080605T0400Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 1007 PM MST TUE JUN 3 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MST WEDNESDAY. A STORM SYSTEM WILL APPROACH THE STATE WEDNESDAY...BRINGING STRONG SOUTHWEST WINDS FROM LATE MORNING THROUGH THE EVENING HOURS. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 40 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 041040 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 340 AM MST WED JUN 4 2008 AZZ011-013-014-017-040-041845- /O.EXT.KFGZ.WI.Y.0016.080604T1700Z-080605T0700Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 340 AM MST WED JUN 4 2008 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MST TONIGHT. A STORM SYSTEM WILL APPROACH THE STATE TODAY...BRINGING STRONG SOUTHWEST WINDS FROM LATE MORNING THROUGH THE EVENING HOURS. SUSTAINED WINDS FROM 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE EXPECTED. THE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>007-009-010-012-015-016-039-041845- /O.CON.KFGZ.WI.Y.0016.080604T1700Z-080605T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M. 340 AM MST WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING. A STORM SYSTEM WILL APPROACH THE STATE TODAY...BRINGING STRONG SOUTHWEST WINDS FROM LATE MORNING THROUGH THE EVENING HOURS. SUSTAINED WINDS FROM 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE EXPECTED. THE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ008-018-037-038-041845- /O.CON.KFGZ.WI.Y.0016.080604T1700Z-080605T0400Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 340 AM MST WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING. A STORM SYSTEM WILL APPROACH THE STATE TODAY...BRINGING STRONG SOUTHWEST WINDS FROM LATE MORNING THROUGH THE EVENING HOURS. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 40 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 041832 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1132 AM MST WED JUN 4 2008 AZZ004>007-009-010-012-015-016-039-050245- /O.CON.KFGZ.WI.Y.0016.000000T0000Z-080605T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M. 1132 AM MST WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. A STORM SYSTEM WILL BRING STRONG SOUTHWEST WINDS TODAY INTO THE EVENING HOURS. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE EXPECTED. THE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ008-018-037-038-050245- /O.CON.KFGZ.WI.Y.0016.000000T0000Z-080605T0400Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 1132 AM MST WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. A STORM SYSTEM WILL BRING STRONG SOUTHWEST WINDS TODAY INTO THE EVENING HOURS. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 40 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ011-013-014-017-040-050245- /O.CON.KFGZ.WI.Y.0016.000000T0000Z-080605T0700Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 1132 AM MST WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. A STORM SYSTEM WILL BRING VERY STRONG SOUTHWEST WINDS TODAY THROUGH THE EVENING HOURS. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE EXPECTED. THE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 042259 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 359 PM MST WED JUN 4 2008 ...STRONG WINDS OBSERVED ACROSS NORTHERN ARIZONA TODAY... SOME WIND GUSTS REPORTED AS OF 3 PM MST INCLUDE... FLAGSTAFF AIRPORT .......... 51 MPH. GRAND CANYON ............... 46 MPH. WINSLOW .................... 44 MPH. ST. JOHNS .................. 49 MPH. WINDOW ROCK ................ 43 MPH. SHOW LOW ................... 52 MPH. PRESCOTT ................... 39 MPH. GREER ...................... 52 MPH. WINDS ARE EXPECTED TO BE MUCH LIGHTER ON THURSDAY. AZZ004>007-009-010-012-015-016-039-050400- /O.CON.KFGZ.WI.Y.0016.000000T0000Z-080605T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M. 359 PM MST WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. A STORM SYSTEM WILL BRING STRONG SOUTHWEST WINDS INTO THE EVENING HOURS. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE EXPECTED. THE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ008-018-037-038-050400- /O.CON.KFGZ.WI.Y.0016.000000T0000Z-080605T0400Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 359 PM MST WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. A STORM SYSTEM WILL BRING STRONG SOUTHWEST WINDS INTO THE EVENING HOURS. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 40 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ011-013-014-017-040-050700- /O.CON.KFGZ.WI.Y.0016.000000T0000Z-080605T0700Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 359 PM MST WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. A STORM SYSTEM WILL BRING VERY STRONG SOUTHWEST WINDS THROUGH THE EVENING HOURS. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE EXPECTED. THE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 050425 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 925 PM MST WED JUN 4 2008 ...STRONG WINDS OBSERVED ACROSS NORTHERN ARIZONA TODAY... SOME WIND GUSTS REPORTED TODAY INCLUDE... FLAGSTAFF AIRPORT .......... 51 MPH. GRAND CANYON ............... 46 MPH. WINSLOW .................... 53 MPH. ST. JOHNS .................. 54 MPH. WINDOW ROCK ................ 43 MPH. SHOW LOW ................... 58 MPH. PRESCOTT ................... 45 MPH. PAGE ........................39 MPH. GREER ...................... 52 MPH. FRAZIER WELLS .............. 59 MPH. HOUSEROCK .................. 59 MPH. WINDS ARE EXPECTED TO BE MUCH LIGHTER ON THURSDAY. AZZ004>007-009-010-012-015-016-039-050530- /O.EXP.KFGZ.WI.Y.0016.000000T0000Z-080605T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M. 925 PM MST WED JUN 4 2008 ...WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING. A COLD FRONT AND UPPER LEVEL STORM SYSTEM CONTINUE TO TRACK EAST ACROSS NORTHERN ARIZONA THIS EVENING. WINDS HAVE DECREASED BEHIND THE FRONT TO 5 TO 15 MPH FROM THE NORTH NORTHWEST. FOR THIS REASON THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ AZZ008-018-037-038-050530- /O.EXP.KFGZ.WI.Y.0016.000000T0000Z-080605T0400Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 925 PM MST WED JUN 4 2008 ...WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING. A COLD FRONT AND UPPER LEVEL STORM SYSTEM CONTINUE TO TRACK EAST ACROSS NORTHERN ARIZONA THIS EVENING. WINDS HAVE DECREASED BEHIND THE FRONT TO 5 TO 15 MPH FROM THE NORTH NORTHWEST. FOR THIS REASON THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ AZZ011-013-014-017-040-050700- /O.CON.KFGZ.WI.Y.0016.000000T0000Z-080605T0700Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 925 PM MST WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. A STORM SYSTEM CONTINUES TO BRING STRONG SOUTHWEST WINDS THROUGH THE EVENING HOURS. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 TO 45 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 050705 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1205 AM MST THU JUN 5 2008 AZZ011-013-014-017-040-050815- /O.EXP.KFGZ.WI.Y.0016.000000T0000Z-080605T0700Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 1205 AM MST THU JUN 5 2008 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MST TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT MST TONIGHT. WINDS WILL CONTINUE TO WEAKEN ACROSS THE AREA OVERNIGHT AS THE UPPER LEVEL STORM SYSTEM MOVES EAST. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS WINDS WILL REMAIN BELOW ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 3, 2:45 PM MST, 14 minutes earlier.
Area forecast discussion, Jun 3, 2:45 PM MST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 245 PM MST TUE JUN 3 2008 .SYNOPSIS...A WEATHER DISTURBANCE WILL MOVE ACROSS THE GREAT BASIN WEDNESDAY AND INTO THE CENTRAL ROCKIES BY THURSDAY. THIS SYSTEM WILL BRING STRONG SOUTHWEST WINDS TO THE AREA WEDNESDAY AFTERNOON AND EVENING...FOLLOWED BY COOLER TEMPERATURES FOR THURSDAY. THERE WILL ALSO BE A CHANCE FOR SHOWERS AND A FEW THUNDERSTORMS...MAINLY NORTH OF THE MOGOLLON RIM. DRY AND OCCASIONALLY WINDY WEATHER IS EXPECTED FRIDAY THROUGH THE WEEKEND. && .DISCUSSION...A STRONG JET STREAM MOVING ONTO THE WEST COAST THIS AFTERNOON WILL CARVE OUT A DEEP TROUGH (FOR THIS TIME OF YEAR) OVER THE NEXT 24 HOURS. MOST MODEL FORECASTS HAVE COME INTO AGREEMENT ON THE TIMING AND STRENGTH OF THE RESULTING LOW PRESSURE SYSTEM AND COLD FRONT. THE LOW IS FORECAST TO MOVE TO A POSITION OVER EAST-CENTRAL NEVADA BY WEDNESDAY AFTERNOON...THEN SOUTHEAST TO NEAR THE 4-CORNERS BY EARLY THURSDAY MORNING. A POTENT COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL APPROACH NORTHWEST AZ BY LATE AFTERNOON...THEN MOVE THROUGH MOST OF OUR FORECAST AREA BY EARLY THURSDAY. SURFACE LOW PRESSURE IS FORECAST TO DEEPEN OVER SOUTHERN UTAH DURING THE DAY...PRODUCING VERY WINDY CONDITIONS OVER THE REGION. A WIND ADVISORY HAS BEEN ISSUED FROM WEDNESDAY MORNING THROUGH THE LATE EVENING AS THE FRONT APPROACHES. THE STRONGEST WINDS ARE EXPECTED ALONG AND NORTH OF THE MOGOLLON RIM WHERE GUSTS OF 45 TO 55 MPH ARE LIKELY. THE EXPECTED TRACK OF THE LOW WILL KEEP MUCH OF THE PRECIPITATION NORTH OF OUR FORECAST AREA...HOWEVER THE LATEST MODEL RUNS INDICATE STRONG LIFT AND SOME INSTABILITY MAINLY NORTH OF A GRAND CANYON TO WINDOW ROCK LINE. PRECIP CHANCES WERE INCREASED TO 40-50 PERCENT IN THIS AREA WITH A FEW THUNDERSTORMS POSSIBLE AS WELL. SNOW LEVELS COULD FALL AS LOW AS 7000 FEET OVER THE KAIBAB PLATEAU...BLACK MESA AND CHUSKA MTNS EARLY THURSDAY MORNING...BUT LITTLE OR NO ACCUMULATION IS EXPECTED AT THIS TIME. COOLER BUT DRY CONDITIONS ARE EXPECTED THURSDAY WITH SOME LINGERING STRONG WINDS NEAR THE NEW MEXICO BORDER. FOR FRIDAY INTO THE WEEKEND...ANOTHER TROUGH IS FORECAST OVER THE NORTHWEST U.S. WITH RIDGING TO OUR SOUTHEAST. OCCASIONALLY WINDY CONDITIONS CAN BE EXPECTED BETWEEN THESE FEATURES...ALONG WITH DRY AND WARMER CONDITIONS. && .AVIATION...FOR THE 00Z PACKAGE...VFR CONDITIONS ARE EXPECTED OVER THE NEXT 24 HOURS ALTHOUGH AFT 06Z WEDS LOOK FOR SCT-BKN CLOUDS WITH CIGS AOA 15KFT MSL TO MOVE SOUTHWARD INTO NRN AZ. AFT 15Z WEDS...STRONG SW WINDS AT 15-30 KT AND GUSTS FROM 30-45KT WILL DEVELOP ACROSS NRN AZ. AFT 18Z WEDS EAST OF A LINE FROM KFLG TO K0V7 LCL 3-5SM BLDU POSSIBLE. THERE WILL BE A SLIGHT CHANCE OF SHOWERS ALONG THE AZ UT BORDER DURING THE AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...RED FLAG WARNING WEDNESDAY 11 AM MST UNTIL 7 PM MST FOR ALL OF NRN AZ...AZ ZONES 104>118-137>140. SEE PHXRFWFGZ FOR ADDITIONAL DETAILS. SEE FIRE WEATHER FORECAST (PHXFWFFGZ) FOR ADDITIONAL DISCUSSION OF DAYS 1 AND 2. FRIDAY THROUGH SUNDAY...DRY WITH NEAR NORMAL TEMPERATURES THROUGH THE PERIOD. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE SATURDAY AND SUNDAY AFTERNOONS AS A TROUGH OF LOW PRESSURE PASSES TO OUR NORTH. && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 10 AM UNTIL 9 PM MST WEDNESDAY ZONES AZZ004>018-037>040. RED FLAG WARNING FROM 11 AM UNTIL 7 PM MST WEDNESDAY FOR FIRE WEATHER ZONES AZZ104>118-137>140. && PUBLIC...JJ AVIATION/FIRE WEATHER...41 VISIT WEATHER.GOV/FLAGSTAFF FOR MORE NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Jun 3, 7:00 AM MST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 700 AM MST TUE JUN 3 2008 AZZ004>018-037>040-040700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 700 AM MST TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LOW PRESSURE SYSTEM WILL DEVELOP OVER THE WESTERN UNITED STATES WHICH WILL BRING STRONG SOUTHWEST WINDS WITH GUSTS POSSIBLY EXCEEDING 40 MPH OVER PORTIONS OF NORTHERN ARIZONA WEDNESDAY AND THURSDAY. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AS WELL WITH THIS SYSTEM...ESPECIALLY AT LOWER ELEVATIONS. LIGHTER WINDS ARE EXPECTED FRIDAY...THEN STRONGER WINDS ARE AGAIN POSSIBLE OVER THE WEEKEND AS ANOTHER LOW PRESSURE SYSTEM DEVELOPS OVER THE WESTERN UNITED STATES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 2:36 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.